# SDR BB05073

- Difficulty date: August 31, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 285T004953
- Condition: Faulty
- Location: Te Flaps
- Part time: 45,472 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 564 - EN ROUTE, PHL TO GLA - AFTER TAKEOFF, FLAPS WOULD NOT RETRACT PAST 1 UNIT WITH THE FLAP HANDLE IN THE UP POSITION.  EICAS STATUS MESSAGE, "FLAP/SLAT ELEC", WAS INDICATED.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FLAP SLAT ELECTRONIC UNIT.  OPERATIONALLY CHECKS OK.
